# SDR USAA20090811SB132

- Difficulty date: August 9, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT ON SEAT 24L INOPERATIVE.  MAINTENANCE SECURED THE UNDERSEAT CONNECTOR. OPERATIONAL CHECK GOOD.
